# SDR SWAA970055

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 325-355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND EQUIPMENT DAMAGE TO RIGHT LOWER FUSELAGE SKIN FROM BS 325 TO 355, BETWEEN S21 AND 22.  REPAIRED PER BOEING SRM.
